Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The Nielsen realization problem


Author: Steven P. Kerckhoff
Journal: Bull. Amer. Math. Soc. 2 (1980), 452-454
MSC (1970): Primary 55A99, 20H10, 32G15; Secondary 30A58, 53A35, 57D50
DOI: https://doi.org/10.1090/S0273-0979-1980-14764-3
MathSciNet review: 561531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • W. Fenchel, Estensioni di gruppi discontinui e trasformazioni periodiche delle superficie, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 5 (1948), 326–329 (Italian). MR 29161
  • Saul Kravetz, On the geometry of Teichmüller spaces and the structure of their modular groups, Ann. Acad. Sci. Fenn. Ser. A I No. 278 (1959), 35. MR 0148906
  • Howard Masur, On a class of geodesics in Teichmüller space, Ann. of Math. (2) 102 (1975), no. 2, 205–221. MR 385173, DOI https://doi.org/10.2307/1971031
  • Jakob Nielsen, Abbildungsklassen endlicher Ordnung, Acta Math. 75 (1943), 23–115 (German). MR 13306, DOI https://doi.org/10.1007/BF02404101
  • 5. W. Thurston, The geometry and topology of 3-manifolds (preprint). 6. H. Zieschang, Lecture Notes in Math. (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A99, 20H10, 32G15, 30A58, 53A35, 57D50

Retrieve articles in all journals with MSC (1970): 55A99, 20H10, 32G15, 30A58, 53A35, 57D50


Additional Information